MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTF01, 5X150 KII FIOS ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CTF01, 5X150 KII FIOS ZTHR 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: unknown.Event description: i tried to cancel (b)(4) boxes of item ctf01 due to a reported issue with the product.We will need to return these boxes once they arrive at our facility.I have attached the invoice showing the (b)(4) boxes in transit.Kindly inform customer service about the return i will be requesting for this product.Additional information provided by applied medical representative on 18sep2024 via email: i spoke to the customer this morning and it seems they would like to return all five boxes of item #ctf01 due to an issue they had with this item during surgery.The customer stated that the trocar broke inside the patient during a procedure.Patient status: no patient injury or illness was reported.
 
Additional Manufacturer Narrative
The event unit is not returning to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
This medwatch report # 2027111-2024-00851 was generated from a user facility notification.Following applied medical¿s submission of the initial report regarding medwatch report # 2027111-2024-00851, applied medical determined that this medwatch report is for the same event that was captured in medwatch report # 2027111-2023-00533.Therefore, medwatch report # 2027111-2024-00851 is a duplicate of medwatch report # 2027111-2023-00533.The result of the complainant¿s experience investigation is documented under medwatch report # 2027111-2023-00533.
 
Event or Problem Description
Procedure performed: unknown.Event description: i tried to cancel 5 boxes of item ctf01 due to a reported issue with the product.We will need to return these boxes once they arrive at our facility.I have attached the invoice showing the 5 boxes in transit.Kindly inform customer service about the return i will be requesting for this product.Additional information provided by applied medical representative on 18sep2024 via email: i spoke to the customer this morning and it seems they would like to return all five boxes of item #ctf01 due to an issue they had with this item during surgery.The customer stated that the trocar broke inside the patient during a procedure.Patient status: no patient injury or illness was reported.

Brand Name
CTF01, 5X150 KII FIOS ZTHR 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key20340404
Report Number2027111-2024-00851
Device Sequence Number15440072
Product Code GCJ
UDI-Device Identifier00607915124014
UDI-Public(01)00607915124014
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown